# SDR ABXA20180322044

- Difficulty date: March 22, 2018
- Submitted: March 30, 2018
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- Aircraft time: 84,642 hours, 20,645 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 368530095459103
- Condition: Damaged
- Location: Bs 1021
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF BURN DAMAGE ON AN INTERCOSTAL ASSEMBLY AND TWO OF THE THREE APU GENERATOR FEEDER WIRES FROM CONTACT WITH THE INTERCOSTAL AT BS 1021, RBL 35.
